Translator Disclaimer
January, 1974 Hyperadmissibility in Survey Sampling
Jan Lanke, M. K. Ramakrishnan
Ann. Statist. 2(1): 205-215 (January, 1974). DOI: 10.1214/aos/1176342627

Abstract

Two different definitions of hyperadmissibility are considered. The relation between hyperadmissibility and admissibility is discussed. Special attention is given to the hyperadmissibility of the Horvitz-Thompson estimator.

Citation

Download Citation

Jan Lanke. M. K. Ramakrishnan. "Hyperadmissibility in Survey Sampling." Ann. Statist. 2 (1) 205 - 215, January, 1974. https://doi.org/10.1214/aos/1176342627

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0273.62007
MathSciNet: MR346964
Digital Object Identifier: 10.1214/aos/1176342627

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top